English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6502

Title: Adjacency on the order polytope with applications to the theory of fuzzy measures
Author(s): Fernández-Combarro Álvarez, Elías
Miranda Menéndez, Pedro
Issue date: 2010
Publisher version: http://dx.doi.org/10.1016/j.fss.2009.05.004
Citation: Fuzzy Sets and Systems, 161(5), p. 619-641 (2010); doi:10.1016/j.fss.2009.05.004
Format extent: p. 619-641
URI: http://hdl.handle.net/10651/6502
ISSN: 0165-0114
Local identifier: 20100470
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias